Matrizes e filiais na ficção de Dalton Trevisan
Bibliographic Data
| ID | 22874669 |
|---|---|
| Authors | Eva Paulino Bueno (corresponding author) |
| Year | 1994 |
| Volume | 23 |
| Issue | 2 |
| Pages | 12 |
| Publication date | 1994-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Chasqui (JOURNAL) |
| Journal identifiers | ISSN: 0145-8973 • E-ISSN: 2327-4247 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/29741126 |
| OpenAlex | W970532853 |
| Language | EN |
| Highly cited | No |
|---|